Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 2, Pages 260–270 (Mi zvmmf2446)  

This article is cited in 3 scientific papers (total in 3 papers)

The convergence of the Schwarz method for an arbitrary number of subdomains

A. V. Rachkov

Moscow

Full text: PDF file (1157 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:2, 207–215

Bibliographic databases:
UDC: 519.6:517.54
MSC: Primary 65F10; Secondary 65N55, 65N12, 65N15, 65N30, 35J05
Received: 15.03.1994
Revised: 04.04.1994

Citation: A. V. Rachkov, “The convergence of the Schwarz method for an arbitrary number of subdomains”, Zh. Vychisl. Mat. Mat. Fiz., 35:2 (1995), 260–270; Comput. Math. Math. Phys., 35:2 (1995), 207–215

Citation in format AMSBIB
\Bibitem{Rac95}
\by A.~V.~Rachkov
\paper The convergence of the Schwarz method for an arbitrary number of subdomains
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 2
\pages 260--270
\mathnet{http://mi.mathnet.ru/zvmmf2446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1319807}
\zmath{https://zbmath.org/?q=an:0842.65021}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 2
\pages 207--215
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RE78600007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2446
  • http://mi.mathnet.ru/eng/zvmmf/v35/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abrashin V.N., “On an iterative method of domain decomposition for solving problems in mathematical physics. I”, Differ Equ, 33:7 (1997), 902–911  mathnet  mathscinet  zmath  isi
    2. Abrashin V.N., Egorov A.A., “An iterative domain decomposition method for solving problems of mathematical physics. II”, Differ Equ, 34:2 (1998), 270–276  mathnet  mathscinet  zmath  isi
    3. Egorov A.A., “An iterative domain decomposition method for problems of mathematical physics. III”, Differ Equ, 36:5 (2000), 783–788  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:133
    Full text:70
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021